# SDR SWIA202162364

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: A/C Pack
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GALLEY SERVICE DOOR SURROUND: LOWER SEAL STRIKER IS CORRODED AROUND FASTENER HOLES (MARKED).       (C-CHECK RO 11/5/2021)    REPLACED SERVICE DOOR SEAL STRIKER WITH NEW FROM STOCK REF CRJ-700 51-42-06-001-001-A01 AND DRAWING SH670-31950 REV NC. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
